Items Authored/Edited by Mackie, E

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Brody, D C; Hughston, L P and Mackie, E. 2012. General Theory of Geometric Lévy Models for Dynamic Asset Pricing. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 468(2142), pp. 1778-1798. ISSN 1364-5021 [Article]

Brody, D C; Hughston, L P and Mackie, E. 2012. Rational Term Structure Models with Geometric Lévy Martingales. Stochastics, 84(5-6), pp. 719-740. ISSN 1744-2508 [Article]

This list was generated on Wed Jun 19 03:42:13 2024 BST.